# SDR COMA0460113

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 14,500 hours, 14,255 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Slow
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING, NLG TOOK SEVERAL MINUTES TO EXTEND.  COULD NOT DUPLICATE.  FOUND NO DEFECTS, OPERATIONAL CHECK NORMAL.
